# SDR SIMA20250715001

- Difficulty date: July 15, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N780AH
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000131
- Aircraft time: 38,198 hours, 28,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769405
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 17 FLOOR CROSS BEAM HAS A SMALL GOUGE LOCATED AT INTERSECTION WITH RH CENTER FLOOR BEAM. (MAJOR REPAIR). ACCOMPLISHED A PERMANENT REPAIR TO FR17 FLOOR CROSS BEAM SMALL GOUGE LOCATED AT INTERSECTION WITH RH CENTER FLOOR BEAM IAW ERS-EJ-53MR-5234
